# SDR SIMA20200729004

- Difficulty date: July 29, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,437 hours, 42,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY BATTERY INOP.  C/A COMPLETE: R & R NR 4 EMERGENCY BATTERY AND BATTERY POWER SUPPLY, IAW EMB 145 AMM 33-50-04 ETN-EM-20-040 BONDING TEST GOOD.  EMERGENCY LIGHTING SYSTEM, OPS CHECK GOOD MILLIOHM METER NR 6488.
